# SDR YV3R2019030100036

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: General aviation
- Aircraft: B-706
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14196
- Aircraft time: 67 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Part number: GMA350HC01102385
- Part serial: 2V4200915
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 67 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED AUDIO CONTROL PANEL LIGHT REMAINED OFF AFTER ENGINE START, BOTH INTERCOM AND RADIO TELECOMMUNICATIONS DIDN'T WORK WELL.
